# SDR UHLA2011042100149

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 18,174 hours, 11,410 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 59128437
- Part serial: B1606
- Condition: Inoperative
- Location: Te Flap
- Part time: 3,904 hours, 2,353 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AFTER LEVELING OFF, FLAP FAIL MESSAGE APPEARED ON EICAS.  DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT T4 SKEW SENSOR AND THE NR 1 SF-ACE.
